2019
Том 71
№ 9

All Issues

Simulik V. M.

Articles: 2
Brief Communications (Russian)

A theorem on the structure of a complete set of conformal-like series of conserved quantities for massless fields

Simulik V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1707–1711

We formulate a convenient general method for construating a complets set of comformal-like series of conservation laws of the n th order. As examples, we give all conformal-like series which are generated by symmetric tensors of the third and fourth ranks.

Article (Russian)

Solutions of the Maxwell equations describing the spectrum of hydrogen

Simulik V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 958–969

We obtain a new class of solutions of the Maxwell equations describing the spectrum of hydrogen. We prove that, instead of the quantum-mechanical Dirac equation, the ordinary classical Maxwell equations can be applied to the solution of many problems in atomic and nuclear physics.